# SDR FDEA201303210634

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 45,115 hours, 23,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532725630000
- Condition: Inoperative
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131YF HAS BROKE OUT FILLER AT FASTENER HOLE AND SIX PUNCTURES ON BACK SIDE.  FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ-25-005 REV J.
